# SDR YENA200520

- Difficulty date: February 28, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 19,961 hours, 8,215 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT BURNING SMELL FOR SHORT DURATION SMELLED ON FRONT GALLEY.  COMPLIED WITH INFO NOTICE 2004-T023TR.  ALSO COMPLIED WITH TSM TASK 24-00-00-801-832.  LTV FOUND TO BE INOP ALL CHANNELS, MEL'D LTV SYS (REF L/P 88796 ITEM 1).  NO OTHER SMELLS OR SMOKE NOTED DURING TEST.  UPON ARRIVAL AT JFK ACCOMPLISHED INFO NOTICE 2004-T023 TR, FOUND TVS WORKING SATISFACTORY AND AT THIS TIME NO BURNING SMELL NOTICED.  MEL CLEARED.  NO COMPONENTS CHANGED.
